메뉴 건너뛰기




Volumn 37, Issue 1, 2001, Pages 292-296

LMI approach to the mixed H2/H∞ filtering design for discrete-time uncertain systems

Author keywords

[No Author keywords available]

Indexed keywords

DESIGN; DISCRETE TIME CONTROL SYSTEMS; MATRIX ALGEBRA; OPTIMIZATION; THEOREM PROVING; UNCERTAIN SYSTEMS;

EID: 0035030097     PISSN: 00189251     EISSN: None     Source Type: Journal    
DOI: 10.1109/7.913689     Document Type: Article
Times cited : (103)

References (12)


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.